My poor erection

I am a 47 year old man. I just discovered that I am becoming sexually weak. When I have erection, it usually comes down in no time. The doctor I saw tested my urine and found nothing wrong with it. He then gave me a tablet to take about an hour before action. I have taken the tablet once and was able to do it. Even with this, I still want know the cause of my problem, any side effects to the drug I was given by the doctor, and the way forward to my problem.

Abiodun (by SMS)

Demolishing the centre won’t go down well with us —Sanni, Oyo Muslim…

What you have is known as Erectile Dysfunction (ED). ED can have many causes, both psychological and physical while it is fairly common in men as they age. The condition can also occur when ailments such as Diabetes, Hypertension and some neurological diseases such as Alzheimer’s disease among others remain untreated. In addition, some medications used for the treatment of hypertension, cancer and some other ailments can also lead to temporary and reversible erectile problems.

Fortunately, as you must have observed, medications are available that can help treat ED for many men. These prescription drugs work by increasing the levels of nitric oxide in your blood. Nitric oxide is a vasodilator, meaning it makes your blood vessels widen to help increase the blood flow.

These drugs are especially effective at widening the blood vessels in your penis. More blood in your penis makes it much easier for you to get and maintain an erection when you are sexually aroused.

However, like many drugs, these drugs can also cause some side effects such as headaches, blurred vision, dizziness and in some cases, fainting spells. The way forward is to make sure that your doctor examines you thoroughly to know the real causes of your ailment as well as monitor your medications.

 

Nigerian Tribune

Comments